# SDR AALA201609059006

- Difficulty date: August 26, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N963UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000191
- Aircraft time: 19,516 hours, 13,872 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17019883005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT IN BASE MAINTENANCE: CORROSION ON SKIN BETWEEN FRAME 73 AND FRAME 74 AT STR 29 LT.  REPAIRED SKIN IAW EA 262904.
